# SDR CA020221018

- Difficulty date: February 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Lkheed 10113851
- Aircraft time: 43,619 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: RB21122B02
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E, J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF NR 2 ENGINE N1 INDICATION SHOWED 10 PERCENT HIGHER THAN NR  1 AND 3 ENGINES.  ALL PARAMETERS WERE THE SAME.  WHEN THRUST WAS REDUCED TO LOWER N1 SETTING, NR  2 ENGINE HIGH VIBRATION WAS CONFIRMED ON BOTH CHANNELS AT 2.5 UNITS (VIB. LIGHT ON).  ENGINE NR  2 WAS SHUT DOWN PER QRH. AFTER INSPECTION , MAINTENANCE FOUND ICE ACCUMULATION STUCK IN THE DUCT AND MANY LP FAN BLADE TIPS WERE BENT. ALL LP FAN BLADES WERE REPLACED.
